# SDR HALA0600386

- Difficulty date: May 18, 2006
- Submitted: May 20, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 63,697 hours, 11,521 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB, DUE TO RUDDER RATIO LIGHT ILLUM ON GROUND EICAS MSG RUDDER RATIO DISPLAYED.  PERFORMED FIM 27-21-00.  FOUND BOTH PCA FAULT BALLS ON RUDDER RATIO MODULES.  CLEARED FAULT BALLS.  PERFORMED FIM 27-09-00, RUDDER RATIO SYS OPS NORMAL, MSG EXTINGUISHED, NO FAULTS AT THIS TIME.  OK FOR SERVICE.
